# SDR 96ZZZX751

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N175J
- Make and model: Cessna 650
- Aircraft serial: 6500168
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Water Contam
- Location: Rudder Bias
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

ACFT FLEW 3 LEGS, NO PROBLEMS.  ON 4TH TAKEOFF, AT 100 KNOTS, RUDDERS LOCKED.  T/O ABORTED.  DURING TAXI BACK, RUDDER & NOSE STEERING WORKING NORMALLY.  RUDDER BIAS TESTED NORMAL.  CNTRL LOCK RELEASED.  T/O ATTEMPED & AT 100-105 KNOTS, RUDDER CNTRLS LOCKED AGAIN.  T/O ABORTED & ACFT RETND.  VISUAL INSP MADE, NO PROBLEM FND.  A 3RD T/O WITH RUDDER BIAS OFF WAS ORDINARY WITH EVERYTHING WORKING NORMALLY.  ACFT FLOWN HOME WITH NO FURTHER PROBLEMS.  RUDDER BIAS ACT DISASSEMBLED AND INSP.  APPROX 1 TEASPOON OF WATER REMOVED.  ACT INSP IAW CESCARD NR A272202 & B272202.  RUDDER BIAS SYS INSP IAW CESCARD NR 272002.  RUDDER BIAS THERMOSTAT TESTED OK.  LINES TO RUDDER BIAS ACT PURGED.  ACT REINSTALLED, T/O & LDNG OK.
